# SDR SIMA20230726003

- Difficulty date: July 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 AFT CARGO COMPARTMENT SHEAR CLIP AT FR 83 BETWEEN STGR 28R-29R CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED SHEAR CLIP AT FR 83 BTW STGR 28R-29R IAW EMB 170 SRM 51-40-08.
